Alert archive / Ohio / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 7, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Apr 8, 2015, 10:18 AM EDT for Butler County, Greene County, Warren County, Ohio. It was in force for 42 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 8, 2015, 10:18 AM EDT (14:18 UTC)
- Expired
- Apr 8, 2015, 11:00 AM EDT
- In force
- 42 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Butler County, OH, Greene County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 46 km from the middle of the area, began a volume at 14:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 8, 10:30 AM EDT | TSTM WND DMG | 1 S Collinsville, OH | DAMAGE TO BARN AND ROOF DAMAGE TO HOME. |
| Apr 8, 10:30 AM EDT | TSTM WND DMG | 1 S Collinsville, OH | BARN AND HOUSE ROOF DAMAGED DUE TO STRAIGHT LINE WINDS. WINDS ESTIMATED TO BE 80-90 MPH. |
| Apr 8, 10:30 AM EDT | TSTM WND DMG | 4 N Hamilton, OH | LARGE TREE BRANCHES REPORTED DOWNED ON POWER LINES. |
| Apr 8, 10:44 AM EDT | TSTM WND DMG | 3 E Lebanon, OH | SEVERAL TREES DOWN DUE TO THUNDERSTORM WIND GUSTS. |
| Apr 8, 10:47 AM EDT | TSTM WND DMG | 2 Ese Lebanon, OH | SIDING RIPPED OFF HOUSE...WINDOWS BROKEN...TREES DOWN. TIME ESTIMATED FROM RADAR. |
| Apr 8, 10:48 AM EDT | TSTM WND DMG | 4 Ese Lebanon, OH | LARGE TREE FELL ONTO HOUSE. OTHER TREES DOWN IN THE AREA. |
| Apr 8, 10:50 AM EDT | TSTM WND GST 73 | 1 Ese Waynesville, OH | VIA PERSONAL WEATHER STATION IN CORWIN AREA. TIME APPROXIMATE. |
| Apr 8, 10:54 AM EDT | TSTM WND DMG | 4 Wnw Clarksville, OH | ONE TREE DOWN ON SETTLEMYRE ROAD. |
| Apr 8, 10:56 AM EDT | TSTM WND DMG | 2 Se Franklin, OH | TREE DOWN IN FRANKLIN TOWNSHIP. |
| Apr 8, 11:00 AM EDT | TSTM WND DMG | 5 Nw Lebanon, OH | POWER POLE DOWN IN RED LION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 2.3 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 487 J/kg
- Mixed-layer CIN
- -110 J/kg
- Mixed-layer LCL
- 711 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
500
WUUS51 KILN 081418
SVRILN
OHC017-057-165-081500-
/O.NEW.KILN.SV.W.0007.150408T1418Z-150408T1500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1018 AM EDT WED APR 8 2015
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN WARREN COUNTY IN SOUTHWEST OHIO...
SOUTHWESTERN GREENE COUNTY IN WEST CENTRAL OHIO...
NORTHERN BUTLER COUNTY IN SOUTHWEST OHIO...
* UNTIL 1100 AM EDT.
* AT 1016 AM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
SOMERVILLE...MOVING EAST AT 60 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
PENNY SIZE HAIL...
* LOCATIONS IMPACTED INCLUDE...
MIDDLETOWN...
MONROE...
FRANKLIN...
SPRINGBORO...
LEBANON...
WAYNESVILLE...
IN ADDITION...SEVEN MILE...NEW MIAMI...JACKSONBURG...TRENTON...SOUTH
MIDDLETOWN...POAST TOWN HEIGHTS...CARLISLE AND STATE ROUTE 63 AT
STATE ROUTE 741 ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 BETWEEN MILE MARKERS 30 AND 41...
I-75 BETWEEN MILE MARKERS 27 AND 40...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3957 8470 3957 8448 3959 8448 3959 8429
3958 8412 3959 8411 3959 8398 3959 8397
3937 8401 3944 8476
TIME...MOT...LOC 1418Z 273DEG 51KT 3953 8462
HAIL...0.75IN
WIND...60MPH
$$
BINAU3 follow-up statements
928
WWUS51 KILN 081427
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1027 AM EDT WED APR 8 2015
OHC017-057-165-081500-
/O.CON.KILN.SV.W.0007.000000T0000Z-150408T1500Z/
BUTLER OH-GREENE OH-WARREN OH-
1027 AM EDT WED APR 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM EDT
FOR NORTHERN WARREN...SOUTHWESTERN GREENE AND NORTHERN BUTLER
COUNTIES...
AT 1025 AM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
LOCATED NEAR JACKSONBURG...MOVING EAST AT 60 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
PENNY SIZE HAIL...
LOCATIONS IMPACTED INCLUDE...
MIDDLETOWN...MONROE...FRANKLIN...SPRINGBORO...LEBANON AND
WAYNESVILLE.
IN ADDITION...SOUTH MIDDLETOWN...POAST TOWN HEIGHTS...CARLISLE...
STATE ROUTE 63 AT STATE ROUTE 741...PEKIN...STATE ROUTE 48 AT STATE
ROUTE 73...GENNTOWN AND LYTLE ARE NEAR THE PATH OF THIS STORM.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 BETWEEN MILE MARKERS 30 AND 41...
I-75 BETWEEN MILE MARKERS 27 AND 40...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3957 8461 3957 8448 3959 8448 3958 8415
3958 8412 3959 8411 3959 8397 3937 8401
3943 8470
TIME...MOT...LOC 1427Z 273DEG 51KT 3952 8445
HAIL...0.75IN
WIND...60MPH
$$
BINAU705
WWUS51 KILN 081439
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1039 AM EDT WED APR 8 2015
OHC017-057-165-081500-
/O.CON.KILN.SV.W.0007.000000T0000Z-150408T1500Z/
BUTLER OH-GREENE OH-WARREN OH-
1039 AM EDT WED APR 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM EDT
FOR NORTHERN WARREN...SOUTHWESTERN GREENE AND EASTERN BUTLER
COUNTIES...
AT 1038 AM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
LOCATED NEAR PEKIN...MOVING EAST AT 60 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
PENNY SIZE HAIL...
LOCATIONS IMPACTED INCLUDE...
LEBANON AND WAYNESVILLE.
IN ADDITION...PEKIN...STATE ROUTE 48 AT STATE ROUTE 73...GENNTOWN...
LYTLE...OREGONIA...FORT ANCIENT...CORWIN AND MOUNT HOLLY ARE NEAR THE
PATH OF THIS STORM.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 BETWEEN MILE MARKERS 30 AND 41...
I-75 BETWEEN MILE MARKERS 27 AND 40...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3958 8436 3958 8412 3959 8411 3959 8397
3937 8401 3941 8442
TIME...MOT...LOC 1439Z 273DEG 51KT 3951 8423
HAIL...0.75IN
WIND...60MPH
$$
BINAU385
WWUS51 KILN 081458
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1058 AM EDT WED APR 8 2015
OHC017-057-165-081506-
/O.EXP.KILN.SV.W.0007.000000T0000Z-150408T1500Z/
BUTLER OH-GREENE OH-WARREN OH-
1058 AM EDT WED APR 8 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WARREN...SOUTHWESTERN
GREENE AND EASTERN BUTLER COUNTIES WILL EXPIRE AT 1100 AM EDT...
THE STORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THIS SEVERE
THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER...ANOTHER
SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED DOWNSTREAM FOR NORTHEAST
WARREN AND MUCH OF GREENE COUNTY THROUGH 1015 AM.
HEAVY RAIN IS STILL POSSIBLE WITH THIS STORM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3958 8436 3958 8412 3959 8411 3959 8397
3937 8401 3941 8442
TIME...MOT...LOC 1456Z 273DEG 51KT 3949 8392
$$
BINAUWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 6:51 AM EDT, 3 hours 27 minutes earlier.
Area forecast discussion, Apr 8, 6:51 AM EDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 651 AM EDT WED APR 8 2015 .SYNOPSIS... A FRONTAL BOUNDARY NEAR THE AREA WILL KEEP CHANCES FOR SHOWERS IN AND THUNDERSTORMS IN THE FORECAST THROUGH FRIDAY MORNING. AFTER A COLD FRONT MOVES THROUGH FRIDAY MORNING HIGH PRESSURE WILL WORK INTO THE REGION FOR THE START OF THE WEEKEND. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AREAS OF FOG AND PATCHY DENSE FOG HAVE DEVELOPED ACROSS A LARGE PORTION OF THE FA THIS MORNING. EXPECT THE FOG TO LINGER LONGER ACROSS NORTHERN PORTIONS OF THE FA NEAR AND NORTH OF A FRONTAL BOUNDARY. AS THE FRONTAL BOUNDARY PUSHES NORTH AND ADDITIONAL CLOUDS MOVE INTO THE AREA...GRADUALLY EXPECT VISIBILITIES TO IMPROVE ACROSS THE FA. A FEW SHOWERS HAVE DEVELOPED ACROSS NORTHERN PORTIONS OF THE FA NORTH OF THE FRONTAL BOUNDARY. ADDITIONAL SHOWERS AND THUNDERSTORMS HAVE DEVELOPED FURTHER WEST ACROSS ILLINOIS. EXPECT THESE THUNDERSTORMS TO WORK INTO THE FA BY MID TO LATE MORNING. INCREASED PRECIPITATION CHANCES TO ACCOUNT FOR THIS. EXPECT THE GREATEST COVERAGE IN THUNDERSTORMS ALONG AND SOUTH OF THE OHIO RIVER. DUE TO THIS THERE IS A SLIGHT RISK OF EXCESSIVE RAINFALL ACROSS PRIMARILY SOUTHERN PORTIONS OF THE FA. IN ADDITION...THERE IS ALSO THE POTENTIAL THAT SOME OF THE STORMS COULD BECOME SEVERE TODAY ACROSS THE FA WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARILY THREATS. WITH SOUTHERLY FLOW ACROSS THE FA TODAY EXPECT TEMPERATURES TO CLIMB INTO THE 70S ACROSS THE REGION. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/... EXPECT A LULL OR A DECREASE IN THE PRECIPITATION COVERAGE BRIEFLY AT THE START OF THE SHORT TERM. ANOTHER DISTURBANCE WILL MOVE THROUGH TONIGHT HOWEVER BRINGING A RETURN OF PRECIPITATION TO THE REGION. YET ANOTHER WAVE BRINGS ADDITIONAL SHOWERS AND THUNDERSTORMS TO THE FA ON THURSDAY. SOME OF THE THUNDERSTORMS ON THURSDAY MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. A COLD FRONT APPROACHES THURSDAY EVENING AND MOVES THROUGH THE REGION THURSDAY NIGHT INTO FRIDAY MORNING. AS THIS STRONG COLD FRONT WORKS THROUGH THE REGION THERE IS THE POTENTIAL FOR A DAMAGING WIND THREAT. HIGH PRESSURE WILL THEN WORK INTO THE FA DURING THE DAY ON FRIDAY. COOLER AND DRIER AIR WILL WORK INTO THE AREA FOR THE START OF THE WEEKEND. NOT EXPECTING TEMPERATURES TO DROP MUCH WEDNESDAY NIGHT WITH LOW TEMPERATURES IN THE MIDDLE 50S TO THE LOW 60S. DECENT SOUTHERLY FLOW ON THURSDAY WILL ALLOW TEMPERATURES TO RISE INTO THE 70S TO AROUND 80. WIND GUSTS WILL REACH UP AROUND 35 MPH AT TIMES ON THURSDAY. ADDITIONAL WIND GUSTS ARE EXPECTED EARLY FRIDAY MORNING AS THE FRONT MOVES THROUGH AND THE WINDS PICK UP. CLOUD COVER IS EXPECTED TO DECREASE FRIDAY NIGHT. THIS WILL ALLOW TEMPERATURES TO DROP OFF FRIDAY NIGHT. WITH THE DECREASE IN CLOUDS AND THE COOLER AIR MASS WORKING INTO THE REGION ON FRIDAY TEMPERATURES WILL DROP DOWN INTO THE 30S ACROSS A LARGE PORTION OF THE FA FRIDAY NIGHT. && .LONG TERM /SATURDAY THROUGH TUESDAY/... SURFACE HIGH PRESSURE AND A DRIER AIRMASS WILL BUILD INTO THE AREA SATURDAY BEFORE SLIDING OFF TO THE EAST THROUGH THE DAY ON SUNDAY. HIGHS ON SATURDAY WILL BE NEAR OR SLIGHTLY BELOW NORMAL...RANGING FROM THE MID/UPPER 50S NORTH TO LOW 60S SOUTH. AS WE START TO GET INTO SOME RETURN FLOW...HIGHS ON SUNDAY WILL PUSH UP INTO THE 60S ACROSS THE ENTIRE FA. LOWS SATURDAY NIGHT WILL BE DEPENDENT ON HOW FAST THE HIGH BUILDS IN AND THEN PUSHES OFF TO THE EAST. WE MAY END UP WITH THE BEST RADIATIONAL COOLING ACROSS OUR WEST SATURDAY MORNING AND THEN OUR EAST FOR SATURDAY NIGHT/SUNDAY MORNING. WILL GENERALLY KEEP LOWS IN THE UPPER 30S TO LOWER 40S...BUT SOME COLDER READINGS WILL BE POSSIBLE IF OPTIMAL RADIATIONAL COOLING DEVELOPS. IN DEVELOPING WAA...EXPECT SCATTERED SHOWERS AND PERHAPS A FEW THUNDERSTORMS TO DEVELOP SUNDAY NIGHT. PCPN SHOULD THEN BECOME MORE WIDESPREAD MONDAY INTO MONDAY NIGHT AS SHORTWAVE ENERGY PUSHES EAST TOWARD THE REGION. EXPECT HIGHS ON MONDAY IN THE UPPER 60S TO LOWERS 70S. AS THE SHORT WAVE PUSHES OFF TO THE EAST...PCPN SHOULD TAPER OFF THROUGH THE DAY ON TUESDAY WITH HIGHS GENERALLY IN THE 60S. && .AVIATION /12Z WEDNESDAY THROUGH SUNDAY/... FRONT NEAR KDAY TO KCMH SHOULD LIFT NORTH OF THOSE SITES VERY NEAR THE BEGINNING OF THE TAF PERIOD WHICH WILL TAKE LIFR CONDITIONS WITH IT. OTHERWISE VFR TO START. BUT STORMS IN ILLINOIS ARE EXPECTED TO CONTINUE EAST AND AFFECT ALL TERMINALS IN THE EARLY PART OF THE PERIOD. IT APPEARS AFTER THOSE STORMS MOVE THROUGH THAT THERE WILL BE A LULL IN AN ACTIVITY. SOUTH WINDS MAY GUST TO BETWEEN 20 AND 25 KT DURING THIS TIME PERIOD. CHANCE FOR MORE STORMS INCREASES AFTER 20Z AND CONTINUES TO OR SHORTLY AFTER 00Z. SHOULD BE ANOTHER LULL OVERNIGHT UNTIL LATE IN THE TAF PERIOD WHEN YET MORE SHOWERS AND STORMS WILL BE POSSIBLE. HOWEVER AT THIS POINT OUTSIDE OF CONVECTION IT APPEARS THAT VFR WILL PREVAIL. OUTLOOK...THUNDERSTORMS POSSIBLE THURSDAY AND THURSDAY NIGHT. MVFR CEILINGS AND VISIBILITIES POSSIBLE THURSDAY NIGHT. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...NOVAK NEAR TERM...NOVAK SHORT TERM...NOVAK LONG TERM...JGL AVIATION...
Hazardous weather outlook, Apr 8, 9:50 AM EDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 950 AM EDT WED APR 8 2015 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-091000- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 950 AM EDT WED APR 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. ONE ROUND OF THUNDERSTORMS WILL MOVE ACROSS THE AREA FROM WEST TO EAST DURING THE MORNING AND MIDDAY HOURS. A FEW OF THE STORMS MAY BE STRONG TO LOCALLY SEVERE WITH LARGE HAIL AND DAMAGING WIND GUSTS. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING. SOME OF THESE STORMS MAY BE SEVERE WITH DAMAGING WIND GUSTS AND LARGE HAIL THE PRIMARY THREATS. IN ADDITION...THERE IS THE POTENTIAL FOR LOCALIZED FLOODING DUE TO HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. WITH SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS EXPECTED THROUGH FRIDAY MORNING THERE IS THE POTENTIAL FOR SOME LOCALIZED FLOODING ISSUES. IN ADDITION TO THE FLOODING THREAT...THERE IS ALSO THE POTENTIAL SEVERE THREAT. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY SEVERE THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND AGAIN THURSDAY.
In the hours before
Special weather statement, Apr 8, 8:24 AM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 824 AM EDT WED APR 8 2015 OHZ026-034-035-042>046-051>056-081400- HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI- CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING- INCLUDING THE CITIES OF...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK 824 AM EDT WED APR 8 2015 ...PATCHY DENSE FOG THROUGH MID-MORNING... AREAS OF FOG AND PATCHY DENSE FOG WILL LINGER ACROSS THE AREA THROUGH MID-MORNING. VISIBILITIES WILL BE REDUCED BELOW A QUARTER OF A MILE AT TIMES. MOTORISTS SHOULD BE PREPARED FOR QUICKLY CHANGING VISIBILITIES CAUSING HAZARDOUS DRIVING CONDITIONS. USE EXTRA CAUTION IF TRAVELING THIS MORNING.
Special weather statement, Apr 8, 9:19 AM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
919 AM EDT WED APR 8 2015
INZ050-058-059-066-073-074-081400-
UNION IN-FRANKLIN IN-DEARBORN IN-FAYETTE IN-WAYNE IN-RIPLEY IN-
919 AM EDT WED APR 8 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN RIPLEY...
WAYNE...FAYETTE...NORTHERN DEARBORN...FRANKLIN AND UNION COUNTIES
THROUGH 1000 AM EDT...
A LINE OF STRONG THUNDERSTORMS ACROSS EAST CENTRAL AND CENTRAL
INDIANA...MOVING SOUTHEAST AT 45 MPH...WILL MOVE INTO SOUTHEAST
INDIANA THROUGH 10 AM.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CAMBRIDGE CITY...
HAGERSTOWN...LAUREL...CONNERSVILLE...FOUNTAIN
CITY...CENTERVILLE...OLDENBURG...BATESVILLE...RICHMOND...LIBERTY AND
BROOKVILLE.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3920 8545 3927 8530 3979 8531 3980 8523
3988 8522 3988 8521 4000 8521 4001 8483
3992 8481 3980 8481 3929 8494 3910 8545
BINAUSpecial weather statement, Apr 8, 9:47 AM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
947 AM EDT WED APR 8 2015
OHZ042-051-060-061-081430-
DARKE OH-MIAMI OH-MONTGOMERY OH-PREBLE OH-
947 AM EDT WED APR 8 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PREBLE...WESTERN
MONTGOMERY...SOUTHWESTERN MIAMI AND SOUTHERN DARKE COUNTIES THROUGH
1030 AM EDT...
AT 944 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ENTERING
WESTERN OHIO...MOVING EAST AT 55 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
NICKEL SIZE HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...NEW PARIS...CAMDEN...
GREENVILLE...EATON...ARCANUM...LEWISBURG...WEST
MILTON...TROTWOOD...MIAMISBURG AND WEST CARROLLTON.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 4012 8479 4011 8423 3978 8422 3959 8423
3958 8427 3959 8429 3959 8448 3958 8448
3957 8480 3978 8481
BINAUSpecial weather statement, Apr 8, 9:54 AM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
954 AM EDT WED APR 8 2015
OHZ034-035-042-043-051-081430-
AUGLAIZE OH-DARKE OH-MERCER OH-MIAMI OH-SHELBY OH-
954 AM EDT WED APR 8 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SHELBY...NORTHWESTERN
MIAMI...MERCER...NORTHERN DARKE AND AUGLAIZE COUNTIES THROUGH 1030 AM
EDT...
AT 951 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM ROCKFORD TO NEW WESTON TO SHARPEYE...MOVING EAST AT 45
MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CELINA...ANSONIA...
GREENVILLE...VERSAILLES...MINSTER...ST. MARYS...NEW
BREMEN...COVINGTON...WAPAKONETA...BOTKINS...CRIDERSVILLE...PIQUA AND
SIDNEY.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 4069 8445 4069 8423 4066 8422 4066 8411
4065 8408 4039 8408 4010 8424 4010 8481
4026 8481 4033 8475 4073 8474 4073 8446
BINAUSpecial weather statement, Apr 8, 10:11 AM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1011 AM EDT WED APR 8 2015
INZ066-073>075-KYZ091-OHZ070-071-077-081445-
OHIO IN-FRANKLIN IN-DEARBORN IN-RIPLEY IN-BOONE KY-BUTLER OH-
HAMILTON OH-WARREN OH-
1011 AM EDT WED APR 8 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN WARREN...
WESTERN HAMILTON...BUTLER...BOONE...RIPLEY...DEARBORN...EASTERN
FRANKLIN AND OHIO COUNTIES THROUGH 1045 AM EDT...
AT 1008 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM OXFORD TO BROOKVILLE TO HOLTON...MOVING EAST AT 50
MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...OXFORD...VERSAILLES...
MILAN...BRIGHT...HARRISON...DILLSBORO...HAMILTON...HIDDEN VALLEY...
MIDDLETOWN...GREENDALE...AURORA...LAWRENCEBURG...COLERAIN TOWNSHIP...
FAIRFIELD AND FRANKLIN.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH. WATER WILL POND
ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3956 8478 3957 8403 3897 8485 3900 8545
3907 8545
BINAULocal storm report, Apr 8, 10:17 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1017 AM EDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM TSTM WND GST KOXD OXFORD MIAMI APT 39.50N 84.78W
04/08/2015 M51 MPH BUTLER OH AWOS
&&
KURZThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 9:47 AM EDT | Special Weather Statement | ILN | Miami, Montgomery, Preble | 43 min |
| Apr 8, 9:54 AM EDT | Special Weather Statement | ILN | Auglaize, Darke, Mercer, Shelby | 36 min |
| Apr 8, 10:02 AM EDT | Severe Thunderstorm Warning | ILN | Montgomery, Preble | 43 min |
| Apr 8, 10:11 AM EDT | Special Weather Statement | ILN | Butler, Hamilton | 34 min |
| Apr 8, 10:16 AM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami | 44 min |
| Apr 8, 10:33 AM EDT | Severe Thunderstorm Warning | ILN | Clark, Greene, Miami, Montgomery | 42 min |
| Apr 8, 10:41 AM EDT | Severe Thunderstorm Warning | ILN | Brown, Butler, Clermont, Clinton, Hamilton, Highland and 1 more | 34 min |
| Apr 8, 10:47 AM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene, Highland, Warren | 43 min |
| Apr 8, 10:54 AM EDT | Special Weather Statement | ILN | Clermont, Highland | 36 min |
| Apr 8, 10:55 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Madison | 35 min |
| Apr 8, 11:09 AM EDT | Severe Thunderstorm Warning | ILN | Clark, Fayette, Greene, Madison | 36 min |
| Apr 8, 11:15 AM EDT | Severe Thunderstorm Warning | ILN | Clermont | 45 min |
| Apr 8, 11:26 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont, Clinton, Fayette, Highland and 3 more | 49 min |
| Apr 8, 11:37 AM EDT | Severe Thunderstorm Warning | ILN | Fayette, Franklin, Madison, Pickaway | 38 min |
| Apr 8, 11:49 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont | 41 min |
| Apr 8, 12:06 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Hocking, Pickaway, Pike, Ross, Scioto | 39 min |
| Apr 8, 12:08 PM EDT | Special Weather Statement | ILN | Fairfield, Licking | 52 min |
| Apr 8, 12:26 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown | 49 min |
| Apr 8, 3:40 PM EDT | Flash Flood Watch | ILN | Adams, Auglaize, Brown, Butler, Champaign, Clark and 26 more | 41 hr |
| Apr 8, 6:33 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown | 42 min |
| Apr 8, 6:46 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont | 44 min |
| Apr 8, 7:07 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown | 53 min |
| Apr 8, 7:40 PM EDT | Special Weather Statement | ILN | Pike | 35 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.